# SDR DALA2021011900307

- Difficulty date: November 16, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MATING SURFACES OF RT WING REAR SPAR (AFT SURFACE) COMMON TO RETRACTION JACK FITTING AROUND HOLES NR 58 AND NR 81.  CORRECTIVE ACTION: COMPLIED WITH ER/A 588447-14AD REV ORIGINAL.  OK TO CONTINUE TO MONITOR, JOB COMPLETE.
